# SDR TRBA2011045

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 21,645 hours, 25,480 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204
- Part serial: 0837
- Condition: Failed
- Location: Zone 100
- Part time: 11,035 hours, 13,422 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

***SUPPLEMENTAL INFORMATION*** C/A: REMOVED FLOOR PANEL 231GF. POWERED HYDRAULICS, ACTUATED STEERING AND BRAKES. JACKED A/C IN REF TO ATR 72 JIC 07-11-00 AND SWUNG GEAR APPROX 15 TIMES IN REF TO ATR 72 JIC 32-31-00. NO SIGNS OF NEW LEAKAGE FOUND. REMOVED AND REPLACED LH ACM IAW ATR 72 WC EX-ATR-21-RAI-001.
